# SDR ASAA2022120741058

- Difficulty date: December 7, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 5,872 hours, 1,825 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Dual
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE, HAD A MOMENTARY DUAL FMC FAILURE, A/P DISCONNECTED WITHOUT AURAL WARNING. FMC 'S RESTORED IN LESS THAN 10 SECONDS. GROUNDED - YES. NO FAULTS AT THIS TIME, ACCOMPLISHED B737-9 IFIM TASK 31-65-00-810-A02. BITE TESTS GOOD, PREVIOUS FLT AFFECT FAULTS NOT ACTIVE. OK FOR SERVICE PER B737-9 AMM REF 22-11-00-740-002.
